International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 6, Part A

A study of W8-curvature tensor in K-contact riemannian manifold


Author(s): PW Njori, Moindi SK and GP Pokhariyal

Abstract: In this paper, W8 - curvature tensor is studied in K-contact Riemannian manifold. The semi-symmetric and symmetric and flatness properties with respect to the W8 - curvature tensor are also studied.
Preliminaries
Let be -dimensional almost contact Riemannian manifold consisting of a (1,1) tensor field, a vector field, a 1-form and a Riemannian metric .
,,,, (1.1)
(Pokhariyal) [4]


Pages: 10-14 | Views: 96 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
PW Njori, Moindi SK, GP Pokhariyal. A study of W8-curvature tensor in K-contact riemannian manifold. Int J Stat Appl Math 2016;1(6):10-14.
Call for book chapter
International Journal of Statistics and Applied Mathematics